# SDR CQN2004F00000

- Difficulty date: September 30, 2004
- Submitted: October 29, 2004
- Operation: General aviation
- Aircraft: N9654B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0947
- Engine: Lyc O360*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24120043
- Condition: Cracked
- Location: Fuselage
- Part time: 12,955 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE LOCATED AT LT AND RT RELIEF CUTS OF STATION 124.00 UPPER FUSELAGE BULKHEAD.  PROBABLE CAUSE FOR LT SIDE IS AUX POWER RECEPTACLE AND RT SIDE COULD BE FROM LANDING STRESSES.
